# SDR 2008UALA03721

- Difficulty date: July 5, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 61,831 hours, 18,040 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1400 S25-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME DENTED STA 1400, STR 25-27L.  ACCOMPLISHED MAJOR REPAIR AT GSO.  CUT OUT DAMAGE AND INSTALLED DOUBLER RPR PER SRM 53-00-07, RPR 5.  VERIFIED DAMAGE REMOVAL PER NDT 51-00-19.
